Hello, I am a sexualy active hedrosexual 38 yr old male. About 6
weeks ago I noticed a burning pain at tip and shaft of penis.went
to clinic got tested for std's they treated me for chlamydia. the
next day I was symptom free.Then the burning pinching painat tip of penis came back, btw there was no discharge.pain was driving me crazy so I went to emergancy room. They did a swab and put me on Doxy for 10 days. During that time I was on a trip for work, systoms were not getting better so I went to a urologist. he couldnt find anything wrong plus I had the ER and clinic fax my std test results
up to him. they were all negative. so another week goes by with same symptoms seee uro again he puts me on Amitriptylin. so I take that foer a week and still symptoms persist. I go see a dermatologist. he says I have Scrotodynia and puts me on Nuerotin. Allthis does not help so I go to a new URO. He cant find anything but puts me on cipro for a month. systoms dont go away I go back to uro a week later. he says just stay on the cipro and flowmax I forgot to mention I had been on flowmax since the first uro.they also put me on Urised. After 17 days on cipro no improvment I call uro office over the weekend and the DR. on call put me on bactrim I am now on cipro and bactrim and neurotin and flowmax. on my last visit to the Uro he gives me some lydocain to put on the tip of my penis but it just numbs it I can still feel the pinching pain at the tip. it gets so bad i can not wal because of the scraping against my underwear. somtimes it burns on the top shaft and then moves to the bottom. I am very depressed please help! the uro just wants to wait and see what happens in a month!
You note dysuria. Antibiotics include doxycycline, cipro, bactrim. You have been to 2 urologists and a dermatologist. Other medications include neurontin, amitriptyline, flomax, and lidocaine.
Please note my limitations since I have not examined you - 3 physicians who have did not have success.
Here are some considerations. You may want to be evaluated for prostatitis. This involves taking urine specimens and prostatic secretions before and after prostatic message. Make sure that any bacteria is sensitive to the antibiotic you are taking. Typically in chronic prostatitis 4-12 weeks of antibiotics are indicated.
An anatomical abnormality such as a urethral stricture or polyp are also considerations. Cystoscopy or IVP should be considered in conjunction with your urologist.
Finally, you may also want to consider a referral to a neurologist if all the tests are negative. They would evaluate for any nerve disorder causing your discomfort.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.